MathSciNet Relay Station
MathSciNet bibliographic data
MR1926043 (2003i:46069) 46L52 (46L10 46M07)
Raynaud, Yves On ultrapowers of non commutative $L\sb p$ spaces. J. Operator Theory 48 (2002), no. 1, 41–68.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement